Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Nose bleeds, dizziness. Taken Z pack. Related symptoms?

my daughter has been feeling poorly. She has had nose bleeds every day. Tonight she is so dizzy and feeling like the room is spinning. She just finished a z pack antibiotic last week. I dont think she has an ear infection . I was just wondering if the nose bleeds had anything to do with the dizziness? She is also very stressed with exams. I wondering if this could be stress related?
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
HI Iam Dr A.K.srivastava (E.N.T.specialist) had gone through your mail about your illness,as you said that you are having recurrent nasal bleeding with ear infection and now you have dizziness,ear infection and dizziness may be related to eachother but that can't be decided only listening the histery of illness, physical examination and some investigations like audiometery,C.T.Scan of your infected ear is must,as far as recurrent nasal bleeding is concern as an emergency measure you should your nose as soon as bleeding occurs,but your this problum also needs cmplete examintion of your nose because nasal bleeding may occur in many conditions some are general as decrease in platelets count in your blood,it may be due to increase in blood pressure ect,nasal bleeding may occur from septal ulcer of your nasal septum,bleeding polyps,septal haemangiomas or sometimes groath in nasal cavity.Thus detail exmination of nose and paranasal is nessecery along with some investigations like in blood;CBC,Ser cretinin,Prothrombin time,B.T.,C.T.,ser calcium,& C.T.scan of paranasal sinuses to diagnose your illness. I hope you ill now understand your illness,if still any thing is unclearified you may again contact the site. Thanks.
Answered: Wed, 26 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor